How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask MN Psychiatrist Your Own Question
MN Psychiatrist
MN Psychiatrist, Psychiatrist
Category: Mental Health
Satisfied Customers: 792
Experience:  Physician for 17 years, adult psychiatrist for 13 years working with a wide variety of patients.
Type Your Mental Health Question Here...
MN Psychiatrist is online now
A new question is answered every 9 seconds

Is it safe to gradullay taper off Fluvoxamine and trazadone

Customer Question

Is it safe to gradullay taper off Fluvoxamine and trazadone? I have taken the drugs for 7 years. I really don't fell like they are any benefot to me now. I'm on 50 mg of each drug, in the winter it increases to 100 mg. The rason I was placed on these drugs was for mild OCD and insomnia.
Submitted: 4 years ago.
Category: Mental Health
Expert:  MN Psychiatrist replied 4 years ago.
Hello, I am a psychiatrist.
Generally speaking, you should have the approval of your doctor before decreasing medications. That said, neither trazodone nor Luvox are particularly hard for people to decrease. Both can be decreased to 50mg daily for a few weeks and then discontinued.

Related Mental Health Questions